In Each Tablet Other Information: Store between 20-25 degrees C (68-77 degrees F). Do not use if printed foil under cap is broken or missing. Gluten free. Cetirizine hydrochloride tablets 10 mg. Antihistamine. 30 + 10 free. Compare to Zyrtec active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, Division of McNeil-PPC Inc., distributor of Zyrtec). Indoor & outdoor allergies. 24 hour. Relief of: sneezing; itchy, water eyes; itchy throat or nose. Our pharmacist recommended. Quality Guaranteed: This TopCare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranted. www.topcarebrand.com. Scan for more information. Questions or comments? 1-888-423-0139.

TopCare All Day Allergy, Original Prescription Strength, 10 mg, Tablets - 40 Each

$11.79$0.29 each

Description

In Each Tablet Other Information: Store between 20-25 degrees C (68-77 degrees F). Do not use if printed foil under cap is broken or missing. Gluten free. Cetirizine hydrochloride tablets 10 mg. Antihistamine. 30 + 10 free. Compare to Zyrtec active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, Division of McNeil-P...View Full Desciption

Ingredients

In Each Tablet Active Ingredients: Cetirizine HCI (10 mg), Anhistamine. Inactive Ingredients: Corn Starch, FD&C Blue No. 1 Aluminum Lake, Hypromellose, Lactose Monohydrate, Magnesium Stearate, Polydextrose, Polyethylene Glycol, Povidone, Titanium Dioxide, Triacetin.
Product Number: 00036800459212

Description

In Each Tablet Other Information: Store between 20-25 degrees C (68-77 degrees F). Do not use if printed foil under cap is broken or missing. Gluten free. Cetirizine hydrochloride tablets 10 mg. Antihistamine. 30 + 10 free. Compare to Zyrtec active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, Division of McNeil-P...View Full Desciption
Product Number: 00036800459212